Exact solution for heat transport of Newtonian uid with quadratic order thermal slip in a porous medium

N. Vishnu Ganesh, Qasem M. Al-Mdallal, R. Kalaivanan

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this communication, an analytical solution for the thermal transfer of Newtonian fluid flow with quadratic order thermal and velocity slips is presented for the first time. The flow of a Newtonian fluid over a stretching sheet which is embedded in a porous medium is considered. Karniadakis and Beskok’s quadratic order slip boundary conditions are taking into account. A closed form of analytical solution of momentum equation is used to derive the analytical solution of heat transfer equation in terms of confiuent hyper-geometric function with quadratic order thermal slip boundary condition. Accuracy of present results is assured with the numerical solution obtained by Iterative Power Series method with shooting technique. The impacts of porous medium parameter, tangential momentum accommodation coeficient, energy accommodation coeficient on velocity and temperature profiles, skin friction coeficient and reduced Nusselt number are discussed. The Nusselt number increases with the higher estimations of tangential momentum and energy accommodation coeficients.

Original languageEnglish
Pages (from-to)39-48
Number of pages10
JournalAdvances in the Theory of Nonlinear Analysis and its Applications
Volume5
Issue number1
DOIs
Publication statusPublished - Mar 31 2021

Keywords

  • Analytical solution
  • Hyper-geometric functions
  • Newtonian fluid
  • Porous medium
  • Quadratic order thermal slip

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Exact solution for heat transport of Newtonian uid with quadratic order thermal slip in a porous medium'. Together they form a unique fingerprint.

Cite this